# SDR GTIA2019071003474

- Difficulty date: July 10, 2019
- Submitted: July 11, 2019
- Operation: Air carrier
- Aircraft: N644NK
- Make and model: Airbus A320-232
- Aircraft serial: 7156
- Aircraft time: 12,159 hours, 5,521 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ASSIST BOTTLE REQ SVC. SVCD L1 DOOR ASSIST BOTTLE IAW AMM 52-10-00.
